# SDR 95ZZZX6045

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT DECK HAD HYDRAULIC FUMES.  AIRCRAFT RETURNED TO NADI.  FOUND 2 HYD LINES CRACKED IN LT WING FAIRING AREA.  LINES REPAIRED AND OTHER INSP CARRIED OUT AS REQUIRED.  FULL REPORT WILL BE IN MAIL.
